# SDR USAA019905

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6150 - LGA-BOS - FOUND ON L/S, AFT ENTRY EMERGENCY EXIT LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT BASE AND BATTERY PACK.  (M)
